# SDR YENA20100705094

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 9,250 hours, 5,285 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209146
- Part serial: 2006010115
- Condition: Failed
- Location: Ac Pack
- Part time: 11,248 hours, 6,854 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 30 JFK-ROC, ON FINAL APPROACH THE CABIN TEMP GOT REAL HOT FOLLOWED BY SMELL OF ELECTRICAL AND RUBBER BURN (AIR CONDITIONING PACKS-SINGLE).  FAULT CODE 21516310AM1 ENCOUNTERED ON CMC.  PER FIM TASK 21-51-00-810-823A, REMOVED AND REPLACED PACK 2 BYPASS VALVE PER AMM 21-51-10.  OPS CHECK GOOD.
